# SDR SWIA202266318

- Difficulty date: July 19, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 41,402 hours, 39,844 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL HAS ELONGATED HOLE FWD OF FS295.00     (C-CHECK RO 8/15/2022)    COMPLIED WITH REO REPAIR 601R-53-21-3558 REV--, DATED: 2022-08-01. TASK CARD 51-900-1003-SKY COMPLIED WITH.
